# SDR DALA2023061504882

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 7,281 hours, 3,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8135 - DIV - TO LAX DUE TO LOSS OF QUANTITY IN NUMBER 2 HYDRAULIC SYSTEM. CORRECTIVE ACTION: FOUND HYDRAULIC LINE LEAKING AT RH ELEV PCU FOR HYDRAULIC SYSTEM 2. R/R SERVO RT ELEV COIL HYDRAULIC LINE. (LP# 4710050)
